# SDR SWAA2022022257015

- Difficulty date: August 13, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 49,652 hours, 29,183 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Part number: 113A74003
- Part serial: HDH1571
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AILERON HAS SEVERAL BALANCE WEIGHTS THAT HAVE SURFACE CORROSION. / WP:E58064-CRONIN; KEVIN - 08/18/2018 10:46 COMPLETE: AILERON IS REPLACED ON NON-ROUTINE G580951 WITH NEW WEIGHTS INSTALLED . NO FURTHER ACTION REQUIRED. CORRECTLY ANSWERED CORROSION QUESTIONS.
